# SDR Y2LA200800015

- Difficulty date: March 13, 2008
- Submitted: March 13, 2008
- Operation: Air carrier
- Aircraft: N554SX
- Make and model: Airbus A319-111
- Aircraft serial: 3309
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: NP1653133
- Part serial: 07156H8191
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AT CRUISE LEFT AFT COCKPIT WINDOW OUTER PANE CRACKED WITH NUMEROUS CRACKS.  APPROX 25 MIN LATER ECAM MESSAGE APPEARED L WINDOW HEAT INOP.  REMOVED LEFT FIXED WINDOW PER AMM 56-11-12 PB 401 AP 2661665.  INSTALLED LT FIXED WINDOW AND TORQUED PER AMM 56-11-12 PB 401.
